I had Restylane injected between my eyes, this is the 2nd week and its worse, what cab I do? (photos)

My eyes are swelling do to retilane after aweek, what can I do

Doctor Answers 14

Restylane - Lumps In My Glabella

Thank you for your question and photos It is common to have swelling after injection, which can take up to 2 weeks to resolve. You can ice the treated area to help minimize swelling. If you are unhappy with your final results you can have the filler dissolved with an enzyme known as hyaluronidase. Best of Luck!



Summit Emergency Medicine Physician
5.0 out of 5 stars 47 reviews

Restylane - Lumps In My Glabella

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for your question and photos It is common to have swelling after injection, which can take up to 2 weeks to resolve. You can ice the treated area to help minimize swelling. If you are unhappy with your final results you can have the filler dissolved with an enzyme known as hyaluronidase. Best of Luck!



Summit Emergency Medicine Physician
5.0 out of 5 stars 47 reviews

Restylane - Lumps In My Glabella

Thank you for your question. I'm sorry to hear you are unhappy with your results. Massaging the lumps may help smooth them out. If you are still unhappy, hyaluronidase can be injected to completely dissolve the filler. Please see a board certified plastic surgeon for evaluation. Hope this helps.

Restylane - Lumps In My Glabella

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Thank you for your question. I'm sorry to hear you are unhappy with your results. Massaging the lumps may help smooth them out. If you are still unhappy, hyaluronidase can be injected to completely dissolve the filler. Please see a board certified plastic surgeon for evaluation. Hope this helps.

Swelling after Restylane

Swelling after Restylane is common for the first few days after the injection but if it's still swollen at 2 weeks it is unlikely to improve.  If you don't like the results then you should have the filler dissolved. Best of luck.

Swelling after Restylane

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Swelling after Restylane is common for the first few days after the injection but if it's still swollen at 2 weeks it is unlikely to improve.  If you don't like the results then you should have the filler dissolved. Best of luck.

You might also like...

Filler Swelling on Eyes

I suggest reversing the filler if you are getting swelling and are concerned with the results. Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 203 reviews

Filler Swelling on Eyes

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
I suggest reversing the filler if you are getting swelling and are concerned with the results. Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 203 reviews

Lumpiness from Restylane in forehead area

The first thing I would do would be to aggressively massage those areas as you may be able to either dissolve some of the product or smooth it out on your own. I would do that for several weeks and if it still bothers you go back to your doctor and ask if they can dissolve some of the product with hyaluronidase.

Scott Trimas, MD
Jacksonville Facial Plastic Surgeon
5.0 out of 5 stars 20 reviews

Lumpiness from Restylane in forehead area

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
The first thing I would do would be to aggressively massage those areas as you may be able to either dissolve some of the product or smooth it out on your own. I would do that for several weeks and if it still bothers you go back to your doctor and ask if they can dissolve some of the product with hyaluronidase.

Scott Trimas, MD
Jacksonville Facial Plastic Surgeon
5.0 out of 5 stars 20 reviews

Restylane in the upper face

Thank you for your Q and pics.

If you don't lie the effect, then it is time fo it to be dissoluted with hyaluronidase (Vitrase).

Best
Dr. Karamanoukian
#RealSelf100 Member

Restylane in the upper face

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Thank you for your Q and pics.

If you don't lie the effect, then it is time fo it to be dissoluted with hyaluronidase (Vitrase).

Best
Dr. Karamanoukian
#RealSelf100 Member

Restylane between the Eyes

I am so sorry for your problem as it shows that the injection was done too superficially with too much product. Please consult a board certified dermatologist to have Vitrase injected into the area to dissolve it.  Best, Dr. Green

Restylane between the Eyes

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

I am so sorry for your problem as it shows that the injection was done too superficially with too much product. Please consult a board certified dermatologist to have Vitrase injected into the area to dissolve it.  Best, Dr. Green

Swelling between brows from restylane

Swelling and lumps from Restylane and other hyaluronic acid fillers can occur and may be due to several causes.  Most commonly superficial injection or too much product can cause a lump; luckily this can be reduce quickly with hyaluronidase injections.  Also, local infections can present as a lump.  And finally, inflammatory nodules can rarely occur later as late as several months after injections.  This is likely too much filler or a small infection.  Have it evaluated and treated by an expert in facial injections.

Kyle Coleman, MD
New Orleans Dermatologic Surgeon
5.0 out of 5 stars 11 reviews

Swelling between brows from restylane

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Swelling and lumps from Restylane and other hyaluronic acid fillers can occur and may be due to several causes.  Most commonly superficial injection or too much product can cause a lump; luckily this can be reduce quickly with hyaluronidase injections.  Also, local infections can present as a lump.  And finally, inflammatory nodules can rarely occur later as late as several months after injections.  This is likely too much filler or a small infection.  Have it evaluated and treated by an expert in facial injections.

Kyle Coleman, MD
New Orleans Dermatologic Surgeon
5.0 out of 5 stars 11 reviews

Restylane and glabella

It is difficult to tell what is going on from the pictures. if you have more than just swelling such as bruising or pain you should return to doctor immediately. it looks like it is overcorrected and can be removed with hyaluronidase or just wait and it will go away. next time use Botox as fillers are not a good choice here

Restylane and glabella

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
It is difficult to tell what is going on from the pictures. if you have more than just swelling such as bruising or pain you should return to doctor immediately. it looks like it is overcorrected and can be removed with hyaluronidase or just wait and it will go away. next time use Botox as fillers are not a good choice here

I had Restylane injected between my eyes, this is the 2nd week and its worse, what can I do?

Hello Angela munoz,

I don't inject filler between the eyes because of the risk of several serious complications.  In your picture the filler is visible.  I don't know what your eyes looked like before, but if you started getting swelling after the filler injection then it is likely related.  Based on the visible filler and your swelling, I'd recommend you have the product dissolved with hyaluronidase.  LIke several of the other physicians who have answered, I would then recommend you receive Botox to that area as that is the treatment of choice. 

I hope this helps and good luck. 

I had Restylane injected between my eyes, this is the 2nd week and its worse, what can I do?

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Hello Angela munoz,

I don't inject filler between the eyes because of the risk of several serious complications.  In your picture the filler is visible.  I don't know what your eyes looked like before, but if you started getting swelling after the filler injection then it is likely related.  Based on the visible filler and your swelling, I'd recommend you have the product dissolved with hyaluronidase.  LIke several of the other physicians who have answered, I would then recommend you receive Botox to that area as that is the treatment of choice. 

I hope this helps and good luck. 

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.